Health

Anaphylaxis after taking antibiotics

Quang NamA 49-year-old man, after self-administering antibiotics for sore throat, was exhausted, had a red rash, swollen face, and aching limbs. Doctors from the Department of Intensive Care – Anti-poison, Quang Nam Regional General Hospital, on June 19, said that the patient had a history of allergy to the antibiotic amoxicillin. When a sore throat […]

Health

Anaphylaxis due to bee stings

The patient was taken to a local medical facility for first aid and then transferred to the 108 Military Central Hospital. When entering the Internal Resuscitation and Anti-toxic Department, the patient was in a state of cardiogenic shock, rapid pulse, complex arrhythmia. complicated, sometimes ventricular fibrillation; Blood pressure dropped deeply, echocardiography showed decreased movement of […]

Health

An 8-month-old boy had an antibiotic shock

HCMCMinutes after an antibiotic injection at the City Children’s Hospital, an 8-month-old boy suddenly turned pale, cardiac arrest stopped breathing. Doctor Nguyen Hoang Bao Huy, Infectious Department, City Children’s Hospital, on December 14, said the pediatric patient was hospitalized for treatment of superinfection bronchiolitis, monitoring meningitis. Baby expressed drug shock after cefotaxim antibiotic injection. This […]